Testostrone shots

______ Dose #1 _( 1mg )__________ Dose #2 _( 1mg )__________ Dose #3_( 1mg )
Day 0 –  100 % ( 1mg )
Day 1 –  90 % ( .9mg  remaining)
Day 2 –  81 % ( .8mg  remaing)
Day 3 –  73 % ( .7mg  remaining)
Day 4 –  65 % (.6mg remaining) +  100 % (1mg) = 
Day 5 –  59 % (.5mg remaining) +  90 % (.9mg remaining) = 
Day 6 –  53 % (.5mg remaining) +  81 % (.8mg remaing) = 
Day 7 –  47 % (.4mg remaining) +  73 % (.7mg remaining) = 
Day 8 –  43 % (.3mg remaining) +  65 % (.6mg remaining) +  100 % (1mg) = 

It’s heart wrenching to hear stories like yours. To lend some insight, I have most of my patients on estrogen blockers as well. This is something that I find necessary even though we replace to the normal range only. We recommend against GHRP-6 and all growth hormone treatment, so I cant’ speak directly to that. His testosterone dose is higher than what I would start a patient at, but it’s not exorbitant. That, however, is only part of the picture. Proper dosing is dependent upon the observation of how a patient reacts to a dose over time. So, that dose could be entirely too high for him even though I would say it is on the spectrum of normal dosing in general.

I am 58 years old. I had a hysterectomy at 48, due to fibroids and ademomysis, kept an ovary. I began having menopausal symptoms at about 52. Have a friend who had good results with bio-identical hormones, so I decided to give them a try this year. Do I EVER regret it! One month ago, I allowed the doc to talk me into subcutaneous estrogen and testosterone pellets. She also prescribed oral progesterone, DHEA, vitamin D and other supplements. (These did not arrive until a week after I got the pellets.)

I immedately gained 8 pounds, which is mostly in the breasts and belly. My breasts are extremely sore - feel like they are on fire. I am tired, my migraines (which I've had since I was a child) have increased.

Two weeks ago, the doctor added 20 mg of progesterone cream. When the symptoms got worse, she increased the dose to 40 mg. For one day, I felt like I was on a diuretic and thought relief was finally on the way. Wrong! All of the above symptoms increased with a vengeance, with nausea and dizzy spells added to the mix.

The doctor said the pellets cannot be removed. How long until they are out of my system? Might they cause permanent damage? Any suggestions what to do for relief?

I read your FAQs and the page on estrogen dominance. Very informative but scary!

Thanks.

Testostrone shots

testostrone shots

Media:

testostrone shotstestostrone shotstestostrone shotstestostrone shotstestostrone shots

http://buy-steroids.org